# SDR HEER20160728925

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 18,906 hours
- Engine: Allsn 250C47B
- Engine time: 12,290 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140153
- Condition: Spalled
- Location: Engine Turbine
- Part time: 1,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING SPALLING ON OUTER RACE SPLIT.  INSTALLED A NEW BEARING.
